# SDR TWAA0003028

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING OTBD FLAP 4 FEET 4 INCHES FROM OTBD END, 10.5 INCHES FROM TE HAD DELAMINATION .75 INCH BY 0.5 INCHES.  CLEANED UP DAMAGED AREA AND FILLED AND INSTALLED 3 IN BY 5 IN HOT BOND REPAIR PER SRM 51-70-07.
